# SDR UPS99829592

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9754949111
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FS 1260-1280 AT LONG 33R, THE INTERCOSTAL UPPER FLANGE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 9754949 AND SRM 51-1-20D.
